# SDR FDEA201501070058

- Difficulty date: January 7, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 50,958 hours, 20,032 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A532B372400000
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL 241RJ IS CRACKED AT RT END OF THE CUT OUT.  FABRICATED NEW FLOOR PANEL 241RJ ON T14 1113601 IAW DWG SRZ 25-005.  REPAIR CLASSIFIED AS CAT A MAJOR REPAIR.
